Advertisement

What are the signs of an amoxapine overdose?

If you overdose on amoxapine (Asendin), you may have a seizure or fall into a coma (lose consciousness). To avoid overdosing on this drug, never take extra pills or increase the dose to make up for one you missed. Take the drug exactly as directed. If you think you or someone you know has overdosed on amoxapine, call your local poison control center at 1-800-222-1222.

Continue Learning about Antidepressant

Are Antidepressants Safe to Take During Pregnancy?
Are Antidepressants Safe to Take During Pregnancy?
Research suggests that depression is diagnosed twice as often in women as it is in men, and it typically presents during a woman’s childbearing years....
Read More
How do tricyclic antidepressants treat low back pain?
Donna Hill Howes, RNDonna Hill Howes, RN
The tricyclic antidepressants amitriptyline (Elavil, Endep) and nortriptyline (Aventyl, Pamelor) are...
More Answers
Should I keep taking antidepressants after I start feeling better?
John Preston, PsyDJohn Preston, PsyD
If you’re taking antidepressant medications, continue to do so even when you feel that the depre...
More Answers
What Is Treatment-Resistant Depression?
What Is Treatment-Resistant Depression?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.